Higher order elliptic and parabolic systems with variably partially BMO coefficients in regular and irregular domains

Hongjie Dong Doyoon Kim

Analysis of PDEs mathscidoc:1912.431023

Journal of Functional Analysis, 261, (11), 3279-3327, 2011.12
The solvability in Sobolev spaces is proved for divergence form complex-valued higher order parabolic systems in the whole space, on a half-space, and on a Reifenberg flat domain. The leading coefficients are assumed to be merely measurable in one spacial direction and have small mean oscillations in the orthogonal directions on each small cylinder. The directions in which the coefficients are only measurable vary depending on each cylinder. The corresponding elliptic problem is also considered.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:13:09 uploaded by Hongjie_Dong ] [ 260 downloads ] [ 0 comments ]
@inproceedings{hongjie2011higher,
  title={Higher order elliptic and parabolic systems with variably partially BMO coefficients in regular and irregular domains},
  author={Hongjie Dong, and Doyoon Kim},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211309832110587},
  booktitle={Journal of Functional Analysis},
  volume={261},
  number={11},
  pages={3279-3327},
  year={2011},
}
Hongjie Dong, and Doyoon Kim. Higher order elliptic and parabolic systems with variably partially BMO coefficients in regular and irregular domains. 2011. Vol. 261. In Journal of Functional Analysis. pp.3279-3327. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211309832110587.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved